# SDR VQIA2012F00000

- Difficulty date: January 7, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 3155
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

(APPROX 3.5 HRS INTO THIS FLIGHT) THE FLIGHT CREW "DETECTED STRONG CHEMICAL ODOR WHILE IN CRUISE, UNABLE TO DETERMINE ORIGIN, DIVERTED".  THE FLT CREW DONNED 02 MASK AND DECLARED AN EMERGENCY WITH ENROUTE-ATC AND FOLLOWED PROCEDURES FOR A TPA DIVERSION.  ONCE ON THE GROUND, CREW ADVISED MX OF OBSERVATION OF ODOR IN COCKPIT AND CABIN AREAS.  TECHS WERE DISPATCHED TO PERFORM A/C INSPECTION, TSM 26-15-00-810-804 (ODORS IN THE CABIN AND NOT FIRE) & TSM 24-00-00-810-823 ( ELECTRICAL BURNING ODOR OR FUMES IN A/C).  POST INTERIOR AND EXTERIOR INSPECTION REVEALED NO DEFECTS/ SOURCE COULD BE FOUND.  ACFT WAS RETURNED TO SERVICE LATER ON.
